# SDR GTIA2017062402014

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 6,818 hours, 3,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR NOTED IN COCKPIT & CABIN DURING APPROACH.  PERFORMED IDENTIFICATION OF THE CABIN ODOR IAW TSM 05-50-00-00-810-001-A.  PERFORMED A PACK BURNOUT PROCEDURE IAW AMM 21-00-00-615-002.  NO ODOR NOTED.
